# SDR DALA2019090905253

- Difficulty date: September 7, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 60,106 hours, 19,622 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5805, L/P 6124516) EMG LIGHTS BETWEEN 33C THROUGH 38C INOP. FOUND BROKEN WIRE AT SEAT 38 DEF. REPAIRED WIRE REF WDM 33-51 AND SWPM CH 20.
